# SDR SWAA2015100944748

- Difficulty date: August 27, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 65,824 hours, 53,039 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6546812
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER REAR SPAR, CRACKED ABOVE MLG BEAM AFT ATTACH FITTING AT RSS 221.  REPAIRED CHORD IAW SRM.
